Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

What is the cause of getting persistent thick, brown stools ?

Hello Sir, I have been getting stools/motion in thick brown color everyday since 1 year. I don t have any other kinds of health problems. I have good health. Please advise if there is any issue/ symptom for any thing. Thank you reddy
Asked On : Mon, 6 Feb 2012
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Thanks for your query.

I will try my best to provide you with best possible professional recommendations to your questions.
Color of stools depends on many things, as you are mentioning it is thick brown, it might be due to food that you are eating.
I don't think you need to worry regarding this, unless you have any other associated illness.
I think you might be having spicy food that may be responsible, i advice you to try less spicy food for few days and see is there any change in color.

Yet again, I duly appreciate your query to me, I do hope that you have found something helpful and I will be glad to answer any further queries.

Answered: Mon, 6 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor